# SDR QXEA2014050400365

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,962 hours, 18,113 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: B030302104C094
- Condition: Chafed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL 230 NOTICED A/S SPLIT BETWEEN STANDBY ATT INDICATOR AIRSPEED AND PILOT'S & CO-PILOT'S AIRSPEED.  BOTH PFD'S SHOWED 240 KNOTS, STANDBY SHOWED 271 KNOTS.  SPLIT DECREASED WITH ALTITUDE, ALL INDICATIONS MATCHED AT 8000'.  ON FINAL APPROACH,  PFD 1 & 2 SHOWED AIRSPEEDS APROXIMATELY 5-6 KNOTS FASTER THAN STANDBY AIRSPEED. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  REMOVED ISI, INSPECTED TUBING.  FOUND PITOT FLEX LINE CHAFED BETWEEN BEHIND INSTRUMENT.  R & R PITOT LINE, COMPLIED WITH NITROGEN PURGE OF ALL PITOT AND STATIC LINES AND COMPLIED WITH PITOT STATIC LEAK CHECK IAW MM 34-12-16-000-801, 34-12-16-400-801, & 34-11-00-170-801.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
